# SDR WX0A2019120273440

- Difficulty date: November 29, 2019
- Submitted: December 2, 2019
- Operation: Air carrier
- Aircraft: N338NV
- Make and model: Airbus A319-112
- Aircraft serial: 2378
- Aircraft time: 43,374 hours, 29,545 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT TEST FOUND EMERGENCY LIGHT BATTERY PACK 11WL INOP. / "
